Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Forhead, 4weeks on accutane

Sorry for the lack of updates. I have been on accutane for just over a month now. No visible progress yet. But I have just started getting the bi effects of chapped lips and some headaches. Other than that everything is as before! Accutane isn't all that bad! I am on 40mg pr. day. Will possibly up the dosage starting next month.

I have makeup on in this picture, but one can clearly see the impurities and the minor breakouts. Still very oily skin.

    From the album:

    Will it do any good?

    • 11 pictures
    • 0 comments
    • 17 image comments

    Photo Information for Forhead, 4weeks on accutane


    Recommended Comments

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×